# SDR ABXA2024022143

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 89,334 hours, 30,799 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Right
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT PIOLITS REPORT  RIGHT HYD QTY INDICATION. AC RETURENED TO GATE AND MAINTENANCE GROUNDED AC . AND DEFERRED THE AC FOR DEPARTURE. IAW MEL 29-33-2 .MAINT. ACTIONS COMPLIED WITH AND AC WAS RETURNED TO SERVICE AND DEPARTED.
